# SDR 95ZZZX6014

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6352Z
- Make and model: Cessna TU206G
- Aircraft serial: U20606250
- Engine: Cont TSIO520M
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3823
- Condition: Destroyed
- Location: Rt Mag
- Component: Slick, 6210
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED ROUGH ENGINE.  UPON LANDING AND GROUND RUN-UP, RIGHT MAGNETO WAS DISCOVERED DEAD.  DISASSEMBLY SHOWED THAT ELECTRODE POSTS IN DISTRIBUTOR BLOCK ASSEMBLY HAD COME IN CONTACT WITH ELECTRODE FINGER ON DISTRIBUTOR GEAR.  ELECTRODE FINGER WAS TORN AWAY FROM GEAR AND GEAR WAS ABOUT ONE-HALF MELTED AWAY.  NEW MAGNETO WAS INSTALLED AND RUN-UP WAS GOOD.
